On the subdifferentiability of functions of a matrix spectrum II: Subdifferential fomulas

Michael Overton, James V. Burke

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationNonsmooth optimization
Subtitle of host publicationMethods and applications
EditorsF. Giannessi
Place of PublicationPhiladelphia
PublisherGordon & Breach
Pages19-29
StatePublished - 1992

Cite this

Overton, M., & Burke, J. V. (1992). On the subdifferentiability of functions of a matrix spectrum II: Subdifferential fomulas. In F. Giannessi (Ed.), Nonsmooth optimization: Methods and applications (pp. 19-29). Gordon & Breach.